• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Article
Graphs of totally geodesic foliations on pseudo-Riemannian manifolds

Zhukova N.

Ufa Mathematical Journal. 2019. Vol. 11. No. 3. P. 30-44.

Book chapter
Geometric structures on orbifolds and their automorphisms

Zhukova N.

In bk.: The Conference NOMA-2017. Book of Abstracts. Nizhny Novgorod: Nizhny Novgorod State University, 2017. P. 67-68.

Working paper
Morse-Smale surfaced diffeomorphisms with orientable heteroclinic

Pochinka O., Morozov A.

math. arxive. Cornell University, 2019